# SDR KHS2011F00000

- Difficulty date: April 19, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Engine: Ge CT78A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9285002805020
- Part serial: CHI002
- Condition: Cracked
- Location: Fuselage
- Part time: 1,192 hours, 1,192 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DUAL HOIST ON ACFT.  MX WAS NOTIFIED THRU A COMPANY SAFETY REPORT OF A POTENTIAL PROBLEM WITH A FRAME ASSY ON THE DUAL HOIST.  MX CLEANED THE EFFECTED AREAS FOR INSP, AND FOUND CRACKS PROPAGATING LOGITUDINALLY AT THE UPPER AND LOWER ATTACHMENTS AND MIDDLE OF THE FRAME ITSELF.  SUBSEQUENTLY THE ACFT WAS TAKEN OUT OF SERVICE AND THE HOIST WAS REMOVED.
